A'Campo, Norbert
Generic immersions of curves, knots, monodry and Gordian number
Publications Mathématiques de l'IHÉS, Tome 88 (1998) , p. 151-169
Zbl 0960.57007 | MR 2001b:57009 | 4 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1998__88__151_0

Bibliographie

[AC1] Norbert A'Campo, Le Groupe de Monodromie du Déploiement des Singularités Isolées de Courbes Planes I, Math. Ann. 213 (1975), 1, 1-32. MR 51 #13282 | Zbl 0316.14011

[AC2] Norbert A'Campo, Le Groupe de Monodromie du Déploiement des Singularités Isolées de Courbes Planes II, Actes du Congrès International des Mathématiciens, tome 1, 395-404, Vancouver, 1974. Zbl 0352.14011

[AC3] Norbert A'Campo, Real deformations and complex topology of plane curve singularities, Annales de la Faculté des Sciences de Toulouse, 8 (1999), 1, 5-23. Numdam | MR 2001d:32043a | Zbl 0962.32025

[E] Y. Eliashberg, Legendrian and transversal knots in tight contact 3-manifolds, Topological methods in Modern Mathematics - Proc. of a Symposium in honor of John Milnor's 60th Birthday, L. R. Goldberg & A. V. Philips (Eds), 171-194, Publish or Perish, 1993. MR 94e:57005 | Zbl 0809.53033

[G] Emmanuel Giroux, Topologie de contact en dimension 3, Séminaire Bourbaki, exposée n° 760, Astérisque 216, Soc. Math. de France, 1992. Numdam | Zbl 0793.53037

[G-Z] S. M. Gusein-Zade, Matrices d'intersections pour certaines singularités de fonctions de 2 variables, Funkcional. Anal. i Prilozen 8 (1974), 11-15. MR 49 #3202 | Zbl 0304.14009

[H-Z] Helmut Hofer, Eduard Zehnder, Symplectic invariants and Hamiltonian dynamics, Birkhauser Advanced Texts, Basel, 1994. Zbl 0805.58003

[Kaw] Tomomi Kawamura, The unknotting numbers of 10139 and 10152 are 4, Osaka J. Math. 35 (1998), 3, 539-546. Zbl 0909.57003

[Ka] Akio Kawauchi, A Survey of Knot Theory, Birkhauser, Basel, 1996. Zbl 0861.57001

[K1] Peter. B. Kronheimer, Embedded surfaces in 4-manifolds, Proceedings of the International Congress of Mathematicians, tome 1, 529-539, Kyoto, 1990. Zbl 0746.53041

[K2] P. B. Kronheimer, The genus-minimizing property of algebraic curves, Bull. Amer. Math. Soc. 29 (1993), 1, 63-69. MR 94b:57037 | Zbl 0810.57014

[K-M1] P. B. Kronheimer, T. S. Mrowka, Gauge theory for embedded surfaces. I, Topology 32 (1993), 4, 773-826. MR 94k:57048 | Zbl 0799.57007

[K-M2] P. B. Kronheimer, T. S. Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994), 6, 797-808. MR 96a:57073 | Zbl 0851.57023

[K-M3] P. B. Kronheimer, T. S. Mrowka, Gauge theory for embedded surfaces. II, Topology 34 (1995), 1, 37-97. MR 96b:57038 | Zbl 0832.57011

[K-M4] P. B. Kronheimer, T. S. Mrowka, Embedded surfaces and the structure of Donaldson's polynomial invariants, J. Differential Geom. 41 (1995), 3, 573-734. MR 96e:57019 | Zbl 0842.57022

[K-M5] P. B. Kronheimer, T. S. Mrowka, Monopoles and contact structures, Invent. Math. 130 (1997), 2, 209-255. MR 98h:57058 | Zbl 0892.53015

[K3] P. B. Kronheimer, Embedded surfaces and gauge theory in three and four dimensions, ftp://www.math.harvard.edu/kronheimer, Harvard University, 1997.

[M] J. Milnor, Singular Points on Complex Hypersurfaces, Ann. of Math. Studies 61, Princeton University Press, Princeton, 1968. MR 39 #969 | Zbl 0184.48405

[P] H. Pinkham, On the Überschneidungszahl of algebraic knots, Preprint, 1974.

[T] T. Tanaka, Unknotting numbers of quasipositive knots, Topology and its Applications, 88 (1998), 3, 239-246. MR 99g:57014 | Zbl 0928.57007

[Ta] Clifford Henry Taubes, The Seiberg-Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994), 6, 809-822. MR 95j:57039 | Zbl 0853.57019

[To] Guillermo Torres, On the Alexander polynomial, Ann. of Math. 57 (1953), 1, 57-89. MR 14,574a | Zbl 0050.17903

[W] H. Wendt, Die gordische Auflösung von Knoten, Math. Z. 42 (1937), 680-696. JFM 63.0552.03 | Zbl 0016.42005